# SDR DHL9672180C

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, S-3L TIE BRACKET UPPER SECTION CUTOUT STA 700 CHECK CUTOUT LIMITS.  REMOVED AND REPLACED TIE BRACKET PER SRM 51-30-2, 2 BY 1.5 BY 2 BY 3.
